I have small red bumps in the lower calf muscle, the ankle, and the thighs, which started four to five days ago. There is no inflammation or itching. I have not been exposed to anything new. It could be a rubbing rash, but I am not sure. I am not on any medication, but I may have a sinus infection, but I have not consulted for that yet. Kindly help.
Welcome to icliniq.com.
Thanks for writing in, and I understand your concern.
I had gone through the photographs attached (attachments removed to protect the patient's identity). It looks like leukocytoclastic vasculitis.
It is an inflammation of blood vessels. It can affect the skin and also involve other systems. To rule out further system involvement, I suggest doing a few investigations like HCV (hepatitis C virus) antibodies, CBC (complete blood count), LFT (liver function test), RFT (renal function tests), urine routine and microscopy, ANA (antinuclear antibody), ANCA (antineutrophil cytoplasmic antibodies), RF (rheumatoid factor), etc. It can be seen after some infections, drug intake, or maybe without cause in 50% of cases. Skin lesions usually resolve in a few weeks if not associated with any symptoms.
I advise you to get the investigations done and consult with your local dermatologist if skin lesions worsen. Meanwhile, I suggest applying cream Mometasone twice a day.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. cream is a combination of Mometasone which is a mild steroid and Clotrimazole is antifungal. These combination creams are use initially used to control fungal infection with inflammation and itching. But, steroids cannot be used for long time sinc... Read fullCan I take Nasonex and Zyrtec for sinus block?
.. is correct. The Nasonex (Mometasone furoate) spray removes the inflammation, and Zyrtec (Cetirizine) will eliminate the allergic component. Continue the medicines as advised. If the problem is getting repeated and present for more than three ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now